# SDR FDEA202204241044

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 7,829 hours, 3,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LEADING EDGE CRACKED FORMER AND LOOSE FASTNERSAT RS OSS 441.596  REMOVED & REPLACED FORMER, AND FASTNERS IN REF. TO E.A H-5720-T0368164 P1
